# SDR 1290501

- Difficulty date: June 20, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N129QS
- Make and model: Boeing 737-7BC
- Aircraft serial: 30329
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Cut
- Location: Hydraulic Pump
- Component: Pump, Abex
- Component part number: 5718610
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

COMPLETE A-SYSTEM HYDRAULIC FLUID LOSS IN FLIGHT.  REPLACED O-RING P/N NAS 1612-4 ON "A" SYSTEM ELECTRIC MOTOR DRIVEN HYDRAULIC PUMP BLANKING PLUG. RESERVOIR "A" RESERVICED AND LEAK CHECKED SATISFACTORY. A RECORDS REVIEW REVEALED THAT THIS PUMP WAS INSTALLED ON 1/31/05 AFTER REPAIR AT DELTA AIRLINES. THERE ALSO WAS AN ENTRY IN THE FLIGHT LOGBOOK ON 2/5/05 WHICH STATED THE "A" SYSTEM WAS LEAKING HOWEVER GROUND MAINTENANCE DID NOT FIND A LEAK AT THAT TIME AND THE AIRCRAFT WAS RETURNED TO SERVICE. THIS PUMP ACCUMULATED 259 HRS SINCE INSTALLATION BEFORE FAILURE. IT IS SUSPECTED THAT THE O-RING WAS DAMAGED AT DELTA AIRLINES DEPT 360 DURING BUILD UP. THIS SDR CONTROL NUMBER 1290501 IS CLOSED.
